# SDR USAA050637

- Difficulty date: May 2, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND LOWER TEE FITTING CORRODED 2 INCHES LONG BY 2 INCHES WIDE BY .021 INCHES DEEP, AT FRAME 40.  FABRICATED AND INSTALLED REPAIR WASHER PER EA 96536, SRM 51-74-00- 41-23-11.  (M)
